# SDR AU980032

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1125
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D25W2520055
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ACTUATOR LEAKING FROM VENT HOLES. SUSPECT INTERNAL SEAL FAILURE.
